advertisement
Question
Posted by: Joy | 2007/05/16

Multivitamins vs Medication, pls help!

I have recently have had a laparoscopy in April and been taking glycophage. The doc has put me on 1 cycle of Clomid. I just would like to know if the multivitamins (Pregnavit) and MumOmega will compromise the strength of the Clomid & Glycophage. Should I take my multivitamins later in the day to maximise the glycophage & clomid?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The vitamins will not affect your medication.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement